# SDR REXA2019060422797

- Difficulty date: May 22, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON MIDDLE C
AP ANGLE IN STA. FS= 310 TO FS= 349 AND 41LBL AT MAIN ENTRANCE DOOR LO
WER SILL, FWD WET AREA. (W1) (CPAX)                                   
"
"LEVEL CORROSION 2.  MIDDLE CAP ANGLE IN STA. FS= 310 TO FS= 349 AND 41
LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA WAS REPLACED PER CR
J 900 SRM 51-42-02-001-001-A01.                                       
"
